# SDR CALA2019110501919

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 79,871 hours, 31,046 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 201042821
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY LOW LEFT OR GREEN SYSTEM SHOWING 4.5 LITRESIN FLIGHT FL350 FOUND EVIDENCE OF HYD LEAK ON LOWER FUSELAGE JUST BEHIND THE GEARWHEEL PREVIOUS UPDATE NO HELP WILL NEED TO START TROUBLESHOOTING FOUND LEFT MLG HOSE LEAKING. R/R HOSE LEAK AND OPS CHECK GOOD
